On the Uniqueness of Global Multiple SLEs - Archive ouverte HAL Access content directly
Journal Articles Annals of Probability Year : 2021

On the Uniqueness of Global Multiple SLEs


This article focuses on the characterization of global multiple Schramm–Loewner evolutions (SLE). The chordal SLE describes the scaling limit of a single interface in various critical lattice models with Dobrushin boundary conditions, and similarly, global multiple SLEs describe scaling limits of collections of interfaces in critical lattice models with alternating boundary conditions. In this article, we give a minimal amount of characterizing properties for the global multiple SLEs: we prove that there exists a unique probability measure on collections of pairwise disjoint continuous simple curves with a certain conditional law property. As a consequence, we obtain the convergence of multiple interfaces in the critical Ising, FK-Ising and percolation models.
Fichier principal
Vignette du fichier
AOP1477.pdf (640.95 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-01691513 , version 1 (24-01-2018)
hal-01691513 , version 2 (22-11-2021)



Vincent Beffara, Eveliina Peltola, Hao Wu. On the Uniqueness of Global Multiple SLEs. Annals of Probability, 2021, 49 (1), pp.400-434. ⟨10.1214/20-AOP1477⟩. ⟨hal-01691513v2⟩
138 View
111 Download



Gmail Facebook Twitter LinkedIn More